# SDR AALA20140515014

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 10 hours, 8 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 115715
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL ESCAPE PATH LIGHT FROM SEAT ROWS 21 TO 30 INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONS CHECKED NORMAL.
